Originally Posted by luvmycat1
I know some women get ill at the begining of their cycle but can women become ill at the end of their cycle? Without getting too personal I had recently got off the birth control DepoProvera. Aunt Flo has been visiting for a month now which I've heard is normal after stopping Depo. I noticed today it seems to be tapering off (praise the Lord) but I've been feeling really cruddy today. I think I might even have a fever. Could the change in hormones be making me sick?
I was on Depo for 2 years, i loved never getting my period. but (trying not to go into too much detail here) while i was on it i would occasionally spot. i got off because the clinic i was going to get the shot told me that there was a new study that showed depo can cause bone density loss in women who have been on it for 2 years or more. so i stopped the shots. i bled for a month(or more), and literally AS SOON as i missed the shot, it started. and before i started getting Depo, i never got cramps or anything like that when my period started. after, i had cramps. & they were really bad the first couple times i got my period after stopping the shot. it gets better though. its been almost 3 years since ive stopped Depo, and im back to never getting cramps. btw, that month i was bleeding for, i felt crappy the whole time.